MathSciNet Relay Station
MathSciNet bibliographic data
MR448339 55C20 (58F05 54H20)
Brown, M.; Neumann, W. D. Proof of the Poincaré-Birkhoff fixed point theorem. Michigan Math. J. 24 (1977), no. 1, 21–31.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement